# SDR AC2A0000045

- Difficulty date: June 4, 2000
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76
- Aircraft serial: 760180
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 6893672
- Part serial: NN76921
- Condition: Spalled
- Location: Engine Gearbox
- Part time: 633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR METAL IN OIL.  UPON DISASSEMBLY OF GEARBOX, HELICAL POWER TRAIN PINION GEAR PN 6893672 WAS FOUND TO HAVE SPALLING ON GEAR TEETH.  HELICAL TORQUEMETER GEAR ALSO HAD SPALLING ON GEAR TEETH.  BOTH PARTS WERE REJECTED DUE TO SPALLING.  PINION GEAR FAILED AT LOW TOTAL TIME IN SERVICE.  632.5 HRS.  TORQUEMETER GEAR HAD 5,000 PLUS HRS IN SERVICE.  ENGINE REPLACED.  (X)
